Rocky Mountain Journal of Mathematics

On Absolute Weighted Mean Summability

C. Orhan and M.A. Sarigöl

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 1091-1098.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072543

Digital Object Identifier
doi:10.1216/rmjm/1181072543

Mathematical Reviews number (MathSciNet)
MR1245466

Zentralblatt MATH identifier
0799.40003

Citation

Orhan, C.; Sarigöl, M.A. On Absolute Weighted Mean Summability. Rocky Mountain J. Math. 23 (1993), no. 3, 1091--1098. doi:10.1216/rmjm/1181072543. https://projecteuclid.org/euclid.rmjm/1181072543


Export citation

References

  • L.S. Bosanquet, Mathematical Reviews, 11 (1950), 654.
  • I.J. Maddox, Elements of functional analysis, Cambridge University Press, 1970.
  • C. Orhan, On equivalence of summability methods, Math. Slovaca 40 (1990), 171-175.
  • M.A. Sarigöl, Necessary and sufficient conditions for the equivalence of the summability methods $|\overlineN,p_n|_k$ and $|C,1|_k$, Indian J. Pure Appl. Math. 22 (1991), 483-489.
  • G. Sunouchi, Notes on Fourier analysis, XVIII, Absolute summability of a series with constant terms, Tohoku Math. J. 2 (1949), 57-65.